# SDR A6WA201141118

- Difficulty date: November 7, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 RBL AND LBL 9 ATTACH FITTINGSARE CRACKED.  REPLACED ATTACH FITTING IAW REO 601R-53-11-138 & LBL 9 FLOOR SUPPORT.  REPAIRED IAW REO 601R-53-11-138.
